Tài liệu tham khảo |
Loại |
Chi tiết |
[1] A. Azarang, O. A. S. Karamzadeh, On maximal subrings of commutative rings, Algebra Collq. 19 special issue no. 1 (2012) 1125-1138 |
Sách, tạp chí |
Tiêu đề: |
On maximal subrings of commutative rings |
|
[2] J. Lewin, Subrings of finite index in finitely generated rings, J. Algebra 5 (1967) 84-88 |
Sách, tạp chí |
Tiêu đề: |
Subrings of finite index in finitely generated rings |
|
[3] R. Lild, H. Niederreiter, Finite fields, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 2008 |
Sách, tạp chí |
|
[4] B. R. McDonald, Finite Rings with Identity, Pure and Applied Mathematics, Vol |
Sách, tạp chí |
Tiêu đề: |
Finite Rings with Identity |
|
[5] B. H. Neumann, Groups covered by permutable subsets, J. Lond. Math. Soc. 29 (1954) 236-248 |
Sách, tạp chí |
Tiêu đề: |
Groups covered by permutable subsets |
|
[6] M. J. Tomkinson, Groups as the union of proper subgroups, Math. Scand. 81 (1997) 191-198 |
Sách, tạp chí |
Tiêu đề: |
Groups as the union of proper subgroups |
|
[7] N. J. Werner, Covering Numbers of Finite Rings, The American Mathematical Monthly, 122:6, 552-566, 2015 |
Sách, tạp chí |
Tiêu đề: |
Covering Numbers of Finite Rings |
|